<< Previous Issue Kyungpook Mathematical Journal (Vol. 48, No. 3) Next Issue >>
Kyungpook Mathematical Journal 2008 Vol. 48, No. 3, 337—527
 Original Articles 
Enumeration of Algebraic Tangles with Applications to Theta-curves and Handcuff Graphs
Hiromasa Moriuchi
Kyungpook Mathematical Journal 2008 Vol. 48, No. 3, 337—357
On Generalized Integral Operator Based on Salagean Operator
Huda Abdullah Al-Kharsani
Kyungpook Mathematical Journal 2008 Vol. 48, No. 3, 359—366
Some Fixed Point Theorems for Multivalued Maps Satisfying an Implicit Relation on Metrically Convex Spaces
Ishak Altun1, Duran Turkoglu2
Kyungpook Mathematical Journal 2008 Vol. 48, No. 3, 367—377
Some properties of a Certain family of Meromorphically Univalent Functions defined by an Integral Operator
Rasoul Aghalary
Kyungpook Mathematical Journal 2008 Vol. 48, No. 3, 379—385
Norm and Numerical Radius of 2-homogeneous Polynomials on the Real Space $l_p^2,~(1
Sung Guen Kim
Kyungpook Mathematical Journal 2008 Vol. 48, No. 3, 387—393
A Chemotherapy-Diffusion Model for the Cancer Treatment and Initial Dose Control
Hamdy Ibrahim Abdel-Gawad1, Khaled Mohammed Saad2
Kyungpook Mathematical Journal 2008 Vol. 48, No. 3, 395—410
On Distribution of Order Statistics from Kumaraswamy Distribution
Mridula Garg
Kyungpook Mathematical Journal 2008 Vol. 48, No. 3, 411—417
Some Further Results on Weighted Sharing of Values for Meromorphic Functions Concerning a Result of Terglane
Xiao-Min Li1, Hong-Xun Yi2
Kyungpook Mathematical Journal 2008 Vol. 48, No. 3, 419—431
Real Hypersurfaces in Complex Hyperbolic Space with Commuting Ricci Tensor
U-Hang Ki1, Young Jin Suh2
Kyungpook Mathematical Journal 2008 Vol. 48, No. 3, 433—442
"Weak Normality and Strong $t$-closedness of Generalized Power Series Rings"
Hwankoo Kim1, Eun Ok Kwon2, Tae In Kwon2
Kyungpook Mathematical Journal 2008 Vol. 48, No. 3, 443—455
On Certain Extension of Hilbert’s Integral Inequality with Best Constants
Yongjin Li1, Yu Lin2, Bing He3
Kyungpook Mathematical Journal 2008 Vol. 48, No. 3, 457—463
Linear Preservers of Perimeters of Nonnegative Real Matrices
Seok-Zun Song1, Kyung-Tae Kang2
Kyungpook Mathematical Journal 2008 Vol. 48, No. 3, 465—472
On Observability of Fuzzy Dynamical Matrix Lyapunov Systems
Madhunapantula Suryanarayana Murty, Grande Suresh Kumar
Kyungpook Mathematical Journal 2008 Vol. 48, No. 3, 473—486
"$MV$-Algebras of Continuous Functions and $l$-Monoids"
Tae Ho Choe1, Eun Sup Kim2, Myeong Og Kim2, Young Soo Park2
Kyungpook Mathematical Journal 2008 Vol. 48, No. 3, 487—493
Residual P-Finiteness of Certain Generalized Free Products of Nilpotent Groups
Goansu Kim1, Youngmi Lee2, James McCarron3
Kyungpook Mathematical Journal 2008 Vol. 48, No. 3, 495—502
Permanence of a Three-species Food Chain System with Impulsive Perturbations
Hunki Baek, Hung Hwan Lee
Kyungpook Mathematical Journal 2008 Vol. 48, No. 3, 503—514
Stability for a Holling Type IV Food Chain System With Impulsive Perturbations
Hunki Baek, Younghae Do
Kyungpook Mathematical Journal 2008 Vol. 48, No. 3, 515—527

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd